# SDR UALA2009102203291

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 75,810 hours, 12,245 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 730171
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC HYD TXF RT & CTR.  CONDITION SUGGESTS FLUID XFER VIA ANTISKID SHUTTLE VALVES.  REPLACED RT INBOARD SHUTTLE VALVE.  NO LEAKS NOTED.
